Jump to content
Please Check, and if Necessary, Update Your BB Account Email Address as a Matter of Urgency ×
A Request for Help from Members BIC (Benzodiazepine Information Coalition) ×
  • Please Donate

    For nearly 20 years, BenzoBuddies has assisted thousands of people through benzodiazepine withdrawal. Help us reach and support more people in need. More about donations here.

    Donate with PayPal button

my 6 year use of temazapam


[te...]

Recommended Posts

I am 63. Now very much in a sleepless, manic/depressive state.

 

In '14 after  a heart attack, I found only Restoril helped my to sleep.

 

This is very difficult for me to compose!

 

My use in the last 3 months has only been 13 30 mg caps.

 

I need help coping with my insomnia and deppression as I have stopped the temaz last night.

 

I do see that many supplements  a no no. going out to get a probiotic.

 

There were traumatic  events (many) in the last 4 months

 

Link to comment
Share on other sites

Hello  temazforsleep63!  Welcome to BenzoBuddies!

 

I'm so glad you've joined us!  I feel certain you'll find the kind of information and support you're looking for here.  You've been through a lot - I'm so sorry it has been such a rough time. 

 

The information and support you receive here can make a huge difference as you travel this path.  The forum has been a life raft for many, including me.  This is a community of members who understand this process and will help you cope.

 

Many members will relate to your sleep issues and depression.  You'll find many ideas about approaches to both.  I'll give you some links to help you get started.  Now that you're a member you'll be able to post.  I encourage you to start a new topic on these boards:

 

Post-withdrawal Recovery Support 

 

Insomnia 

 

We encourage members to look at The Ashton Manual - this is a resource that provides an overview of benzo withdrawal and how benzos affect the body.

 

It's helpful to other members to readily see where you are in your benzo journey so please create a signature.  Here's how. Go to the top of the page and select PROFILE then choose forum profile then insert drug history into the text box and remember to click change profile.

 

We're so glad you're here!  Please reach out for support-

Brighterday.  :)

Link to comment
Share on other sites

Hello  temazforsleep63!  Welcome to BenzoBuddies!

 

I'm so glad you've joined us!  I feel certain you'll find the kind of information and support you're looking for here.  You've been through a lot - I'm so sorry it has been such a rough time. 

 

The information and support you receive here can make a huge difference as you travel this path.  The forum has been a life raft for many, including me.  This is a community of members who understand this process and will help you cope.

 

Many members will relate to your sleep issues and depression.  You'll find many ideas about approaches to both.  I'll give you some links to help you get started.  Now that you're a member you'll be able to post.  I encourage you to start a new topic on these boards:

 

Post-withdrawal Recovery Support 

 

Insomnia 

 

We encourage members to look at The Ashton Manual - this is a resource that provides an overview of benzo withdrawal and how benzos affect the body.

 

It's helpful to other members to readily see where you are in your benzo journey so please create a signature.  Here's how. Go to the top of the page and select PROFILE then choose forum profile then insert drug history into the text box and remember to click change profile.

 

We're so glad you're here!  Please reach out for support-

Brighterday.  :)

 

Thanks

 

so this seems on point https://riordanclinic.org/2014/03/supplements-accelerate-benzodiazepine-withdrawal-a-case-report-and-biochemical-rationale/

 

what do you think?

 

this is against the ashton guide as to gaba

 

the sum

 

Niacin dosage daily between 6,000mg and 12,000mg ( Niacin was used in the 50's in Epileptics for Seizures )

 

GABA 750mg 3 times daily (Although not absorbed into blood brain barrier, absorbed into gut, fats, etc, and therefore CNS indirectly)

 

Magnesium Citrate 400mg/day

 

B6 500mcg twice a day

 

B12 5000mcg twice a week

 

Vitamin C 5000mg per Day

 

Link to comment
Share on other sites

GABA doesn't cross the blood-brain barrier. It isn't advisable to stop benzos abruptly. You may be able to sleep without supplements if you slowly taper off. Anyway, the supplement for sleep is melatonin, and no more than 0.300 mg taken right before bed. But I don't know if any supplement can help chemically induced insomnia. Some other drugs e.g. antihistamines like hydroxyzine, and anti-anxiety brands of medical marijuana may be able to help.
Link to comment
Share on other sites

I am 63. Now very much in a sleepless, manic/depressive state.

 

In '14 after  a heart attack, I found only Restoril helped my to sleep.

 

This is very difficult for me to compose!

 

My use in the last 3 months has only been 13 30 mg caps.

 

I need help coping with my insomnia and deppression as I have stopped the temaz last night.

 

I do see that many supplements  a no no. going out to get a probiotic.

 

There were traumatic  events (many) in the last 4 months

I would be more careful with supplements without so much research.As per now try tips to help with anxiety and your highly sensitized CNS and sleep will resolve .

Link to comment
Share on other sites

I'm personally very skeptical about how helpful supplements are in withdrawal.  There seems to be a lot of anecdotal claims.  But having a few good days or nights after starting a supplement is not proof that they work. The improvement could just as likely be a sign of healing happening naturally.  The trajectory of withdrawal is so erratic that it's really not possible to determine whether a positive or negative change is due to a supplement, food, etc.

 

I think the best approach is giving your system the best conditions for healing, something your body knows how to do.  I mean things like eating a healthy diet, drinking plenty of water, moderate exercise, and developing techniques to help cope with withdrawal symptoms.    I just don't believe there are any magic solutions.

 

I'm not a purist though - I'm a fan of chamomile tea (two bags in a cup) before bed.

Link to comment
Share on other sites

×
×
  • Create New...